Articles written in Proceedings – Mathematical Sciences
Volume 115 Issue 4 November 2005 pp 483-492
In this paper, we prove that in a finite dimensional probabilistic normed space, every two probabilistic norms are equivalent and we study the notion of
Volume 117 Issue 1 February 2007 pp 61-70
We introduce the concept of quotient in PN spaces and give some examples. We prove some theorems with regard to the completeness of a quotient.
Volume 129 | Issue 5
Click here for Editorial Note on CAP Mode